Another Theorem for Determining the Definiteness of Sign of Functions and Its Applications to the Stability of Permanent Rotations of a Rigid Body

[+] Author and Article Information
Z.-M. Ge

National Science Council Executive Yuan, National Chiao Tung University, Hsinchu, Taiwan, Republic of China

Y.-J. Wu

Engineering Mechanics Department, Shanghai Jiaotong University, Shanghai, China

J. Appl. Mech 51(2), 430-434 (Jun 01, 1984) (5 pages) doi:10.1115/1.3167636 History: Received August 01, 1982; Revised January 01, 1983; Online July 21, 2009


A new theorem for determining the definiteness of sign of functions is presented. As the examples illustrate, it is applied to the stability of permanent rotations of a rigid body about a fixed point in five cases.

Copyright © 1984 by ASME
Your Session has timed out. Please sign back in to continue.





Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In